# SDR A6WA201240381

- Difficulty date: February 22, 2012
- Submitted: April 18, 2012
- Operation: Air carrier
- Aircraft: N404AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7294
- Aircraft time: 31,087 hours, 27,848 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fs 589
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CAP IS CRACKED AT BS 589 UNDER CARGO DOOR SILL FLOOR SILL.  REMOVED DAMAGED SECTION OF FLOORBEAM CAP, LOCATED, DRILLED AND INSTALLED NEW REPAIR SECTION IAW REO 601R-53-61-4419, REV.
